Drug Abuse: Video Of Young Man Passing Out After Ingesting Heavy Dose Of Tramadol Goes Viral (Watch)

A video of a young Ghanaian man passing out after ingesting a heavy dose of Tramadol is making waves online

A Ghanaian man has gone viral after a video of him passing out after overdosing on Tramadol surfaced online.

You Might Also Like  Pharmacists Council of Nigeria seal 360 fake medicine stores in Sokoto State

The unidentified man appeared to be sliding into a minor coma when he struggled to gain consciousness.

According to the caption written on the video, the young man ingested a copious amount of Tramadol and as such suffered the effect of the opioid pain tablet which is originally meant to arrest moderate to moderately severe pain in humans.

You Might Also Like  Female Student Dies In Bayelsa After Taking Tramadol For Bedroom Performance

The drug seems to be knocking out the man who looked close to death as he held on to an iron handle to remain on his feet.

You Might Also Like  NAFDAC Busts Drug Cartel Behind Importation Of Tramadol, Other Banned Substances Worth Over N105m

Watch the video below courtesy of Instablog9ja:

Be the first to comment

Leave a Reply

Your email address will not be published.


*